# SDR 96UAL900783

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B149624
- Condition: Cracked
- Location: Ws 821-908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE UPPER SKIN PANEL AT APPROXIMATELY WBL STA 821 TO STA 908 BETWEEN THE NR 3 AND NR 4 ENGINES WAS FOUND CRACKED.  THE CRACK MEASURED 44 INCHES LONG IN THE CHORD WISE DIRECTION.  CRACK WAS IN OUTER LAYER OF COMPOSITE PANEL ONLY.  INTERIM REPAIR ACCOMPLISHED, PERMANENT REPAIR TO BE ACCOMPLISHE D PRIOR TO PLANE TOTAL TIME 25845.
